Follow
Ralph Howard
Ralph Howard
Professor of Mathematics, University of South Carolina
Verified email at math.sc.edu
Title
Cited by
Cited by
Year
Optimal nonlinear approximation
RA DeVore, R Howard, C Micchelli
Manuscripta mathematica 63 (4), 469-478, 1989
2541989
The kinematic formula in Riemannian homogeneous spaces
R Howard
American Mathematical Soc., 1993
1761993
Local convergence analysis of a grouped variable version of coordinate descent
JC Bezdek, RJ Hathaway, RE Howard, CA Wilson, MP Windham
Journal of Optimization Theory and Applications 54 (3), 471-477, 1987
1571987
Regularity of horizons and the area theorem
PT Chruściel, E Delay, GJ Galloway, R Howard
Annales Henri Poincaré 2 (1), 109-178, 2001
1232001
Circles minimize most knot energies
A Abrams, J Cantarella, JHG Fu, M Ghomi, R Howard
Topology 42 (2), 381-394, 2003
942003
The cosmological time function
L Andersson, GJ Galloway, R Howard
Classical and quantum gravity 15 (2), 309, 1998
721998
Comparison and rigidity theorems in semi-Riemannian geometry
L Andersson, R Howard
arXiv preprint dg-ga/9707020, 1997
561997
Nonexistence of stable harmonic maps to and from certain homogeneous spaces and submanifolds of Euclidean space
R Howard, SW Wei
Transactions of the American Mathematical Society 294 (1), 319-331, 1986
531986
A reverse isoperimetric inequality, stability and extremal theorems for plane curves with bounded curvature
R Howard, A Treibergs
The Rocky Mountain Journal of Mathematics 25 (2), 635-684, 1995
441995
A strong maximum principle for weak solutions of quasi‐linear elliptic equations with applications to Lorentzian and Riemannian geometry
L Andersson, GJ Galloway, R Howard
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1998
391998
Processes of flats induced by higher dimensional processes
P Goodey, R Howard
Advances in Mathematics 80 (1), 92-109, 1990
381990
The sharp Sobolev inequality and the Banchoff-Pohl inequality on surfaces
R Howard
Proceedings of the American Mathematical Society 126 (9), 2779-2787, 1998
341998
Convex bodies of constant width and constant brightness
R Howard
Advances in Mathematics 204 (1), 241-261, 2006
332006
Linear maps that preserve matrices annihilated by a polynomial
R Howard
Linear Algebra and its Applications 30, 167-176, 1980
321980
The nonexistence of stable submanifolds, varifolds, and harmonic maps in sufficiently pinched simply connected Riemannian manifolds.
R Howard
Michigan Mathematical Journal 32 (3), 321-334, 1985
271985
Norms of positive operators on 𝐿^{𝑝}-spaces
R Howard, AR Schep
Proceedings of the American Mathematical Society 109 (1), 135-146, 1990
261990
Tangent cones and regularity of real hypersurfaces
M Ghomi, R Howard
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014 (697 …, 2014
252014
Characterization of eigenfunctions by boundedness conditions
R Howard, M Reese
Canadian Mathematical Bulletin 35 (2), 204-213, 1992
231992
Extremal approximately convex functions and estimating the size of convex hulls
SJ Dilworth, R Howard, JW Roberts
Advances in Mathematics 148 (1), 1-43, 1999
221999
Processes of flats induced by higher dimensional processes III
P Goodey, R Howard, M Reeder
Geometriae Dedicata 61 (3), 257-269, 1996
211996
The system can't perform the operation now. Try again later.
Articles 1–20